Baby & ToddlerBaby HealthChildren's Pain & Fever ReliefEquate
Children's Ibuprofen Bubble Gum Flavor Pain Reliever/Fever Reducer Oral Suspension, 100mg, 8 fl oz

Equate Children's Ibuprofen Bubble Gum Flavor Pain Reliever/Fever Reducer Oral Suspension, 100mg, 8 fl oz

(348)

Description

Compare to Childrenâs Motrin® active ingredient. The active ingredient in Childrens Ibuprofen Oral Suspension Liquid 100 mg per 5 mL, bubble gum flavor, is 100 mg ibuprofen per 5 mL, pain reliever/fever reducer for children ages 2 to 11 years....

TOP QUESTIONS

See All
Are these good to take for headaches ? Where can I buy these at ? 
Is there any difference compared to name brand?
Reviews
Start your review of Equate Children's Ibuprofen Bubble Gum Flavor Pain Reliever/Fever Reducer Oral Suspension, 100mg, 8 fl oz!
Which variety would you like to review?
Find a variety
Victoria O.
409 reviews
Equate brand is a lot cheaper then the name brand! They both seem to work the same when it comes to fevers. I gave a 3 because the flavor is different, my kids know the difference so it's been hard sneaking it in. I went back to tylenol and ibuprofen brand for less of a hassle. I definitely recommend if your child likes the flavor.
Equate brand is a lot cheaper then the name brand! They both seem to work the same when it comes to fevers. I gave a 3 because the flavor is different, my kids know the difference so it's been hard sneaking it in. I went back to tylenol and ibuprofen brand for less of a hassle. I definitely recommend if your child likes the flavor.
Liz H.
Toledo, OH
457 reviews
Purchased at: Walmart
Equate brand Children’s ibruprofen seems to work just as well as Name brand alternatives. Children seem to be ok with the bubblegum flavor. Best part is it is less expensive which means a lot to parents especially during hard times!
Equate brand Children’s ibruprofen seems to work just as well as Name brand alternatives. Children seem to be ok with the bubblegum flavor. Best part is it is less expensive which means a lot to parents especially during hard times!
Jennifer R.
1,161 reviews
Ah the savior of moms everywhere with teething, cranky babies. This stuff has been a staple in my home for a decade and what a sanity saver it has been.
Ah the savior of moms everywhere with teething, cranky babies. This stuff has been a staple in my home for a decade and what a sanity saver it has been.
Amanda L.
Blacksburg, VA
258 reviews
This works! And my kids don’t dislike the flavor either. It is affordable and comes with its own cup. I would make a bigger bottle. We’ve been using this for years no problem. Just bought a bottle last week. And it probably won’t be the last
This works! And my kids don’t dislike the flavor either. It is affordable and comes with its own cup. I would make a bigger bottle. We’ve been using this for years no problem. Just bought a bottle last week. And it probably won’t be the last
Emily C.
Orlando, FL
383 reviews
It works perfectly fine. I don’t see a difference from the name brand and my daughter don’t mind it to much so I’m saving money and making my child fell better
It works perfectly fine. I don’t see a difference from the name brand and my daughter don’t mind it to much so I’m saving money and making my child fell better
Stormy B.
Biloxi, MS
88 reviews
It does what it's supposed to. It does help reduce fever everytime I have used it and it actually tastes pretty decent for being a liquid medicine. I never have a problem getting my children to take this medicine. It's affordable and effective what else can I say?
It does what it's supposed to. It does help reduce fever everytime I have used it and it actually tastes pretty decent for being a liquid medicine. I never have a problem getting my children to take this medicine. It's affordable and effective what else can I say?
Nicole C.
Wappingers Fl, NY
366 reviews
A medicine that works and my kids don't mind taking it, is a 100 percent win in my book!! This is very affordable compared to the name brand and I find no difference in how it works so I don't see why you wouldn't buy this.
A medicine that works and my kids don't mind taking it, is a 100 percent win in my book!! This is very affordable compared to the name brand and I find no difference in how it works so I don't see why you wouldn't buy this.
Camille S.
Lohn, TX
306 reviews
Works just like other brands but much cheaper! My kids like the bubble gum flavor! It’s super thick and i wish it wasn’t so thick i feel like we waste more in the cap
Works just like other brands but much cheaper! My kids like the bubble gum flavor! It’s super thick and i wish it wasn’t so thick i feel like we waste more in the cap
Rachel S.
W Lake Hills, TX
24 reviews
We keep our medicine cabinet stocked with Equate Ibuprofen. With three active kids, sports injuries, viruses, head aches and growth spurts happen all of the time. I like that Ibuprofen is fast acting and long lasting fever and pain relief!
We keep our medicine cabinet stocked with Equate Ibuprofen. With three active kids, sports injuries, viruses, head aches and growth spurts happen all of the time. I like that Ibuprofen is fast acting and long lasting fever and pain relief!
Aspyn A.
Clearfield, UT
226 reviews
Works well and the flavor is decent. My little is super picky about medicine but this one she was actually willing to take.
Works well and the flavor is decent. My little is super picky about medicine but this one she was actually willing to take.
Q & A